# SDR ASAA2019061839721

- Difficulty date: June 13, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 40,629 hours, 12,407 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D5528186000070
- Condition: Gouged
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "OK TO INSTALL"INSPECTION OF THE RH INBOARD ELEVATOR SERVO - FOUND ELEVATOR SERVO ATTACH FITTING ANTI-ROTATION TAB DAMAGED.  GROUNDED - YES. REPAIRED THE ELEVATOR SERVO ATTACH FITTING PER A320 SRM 55-26-47. THE MAT CALL OUT IS 3.4364T73511 EXTRUDED SECTION PER A320 SRM 55-26-47, SUBSTITUTED MAT WITH LN9496 7075-T73511 PER A320 SRM 51-31-00 TABLE 008.
